# SDR ACE011107

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 47,869 hours
- Engine: Pwa PT6A65*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Disconnected
- Location: Fuel Pump
- Part time: 187 hours
- Component: Fuel Pump, Cranexxxxxxx
- Component part number: 1333890311
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 2 ENGINE LOW FUEL PRESSURE WARNING CAME ON.  WARNING EXTINGUISHED AFTER SELECTING ELECTRIC STANDBY PUMP ON.  MAINTENANCE REPLACED LOW PSI FUEL PUMP DUE INTERNALLY DISCONNECTED DRIVE SHAFT (SECOND OCCURRENCE OF THIS TYPE FAILURE ON THIS ENGINE WITHIN 30 DAYS).  VERIFIED PUMP DRIVE SHAFT WOULD EASILY DE-COUPLE FROM ROTOR WHEN TURNING SHAFT BY HAND.
